# SDR SIMA20121218002

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 23,570 hours, 20,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT ON SERVICE DOOR WORKING INTERMITTENTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WIRE AT SERVICE DOOR EMERGENCY LIGHT IAW EMB 145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
